# SDR 05FDEA03987

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR EXT DOUBLER INSTALLED ON L1 DOOR AFT UPPER CORNER NEEDS EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA REF N00722.  REMOVED AND REPLACED COVER DUE TO NONCONFORMITY IAW SRM 52-10-00 FIG 203.  MINOR REPAIR IAW GMM 6-2-100.
